• Use Panadol For:
  • 1) Fast, effective temporary relief of pain and discomfort with:
  • -Headache
  • -Toothache
  • -Cold & Flu symptoms
  • -Migraine headache
  • -Muscular aches
  • -Arthritis/Osteoarthritis
  • -Backache
  • -Period Pain
  • 2) Reduces fever
  • Suitable For:
  • -People with stomach Ulcers
  • -Breastfeeding mothers

Panadol 20 Tablets

By Panadol NZ | In Stock

0
0 reviews  /   

  • Price: NZ$7.99

Birkenhead Area - FREE DELIVERY

NZ Delivery Costs:
Auckland Area - $5
Outside Auckland - $8
Rural Area - $10
Australia Shipping Costs:
Please click for Delivery Information
Partner with Birkenhead Health Plus and get 5% Commission Copy
  • Use Panadol For:
  • 1) Fast, effective temporary relief of pain and discomfort with:
  • -Headache
  • -Toothache
  • -Cold & Flu symptoms
  • -Migraine headache
  • -Muscular aches
  • -Arthritis/Osteoarthritis
  • -Backache
  • -Period Pain
  • 2) Reduces fever
  • Suitable For:
  • -People with stomach Ulcers
  • -Breastfeeding mothers
Active Ingredients:
Each Tablet Contains:
-500mg Paracetamol
-No gluten, lactose or sugar
-Hydroxybenzoates as preservative

Medical Health Retailer In Birkenhead - HealthPlus NZ

Buy premium health supplements, over the counter, personal health care, beauty, mum & babies products from Health Plus Store in Birkenhead Auckland or from online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can get cheaper prices through HealthPlus NZ.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :  

  • Ask a direct question related to this product on the Product questions tab
  • Email us: [email protected]
  • Call us : 09-4805020
  • Use the chat widget, on the bottom-Right of screen to chat with us if we are Online or simply leave a message to us.
See below more products on the same range or class that may help you, Stay Safe and Stay Well!

Birkenhead Health Plus, Your Health First!

  • Use Panadol For:
  • 1) Fast, effective temporary relief of pain and discomfort with:
  • -Headache
  • -Toothache
  • -Cold & Flu symptoms
  • -Migraine headache
  • -Muscular aches
  • -Arthritis/Osteoarthritis
  • -Backache
  • -Period Pain
  • 2) Reduces fever
  • Suitable For:
  • -People with stomach Ulcers
  • -Breastfeeding mothers
Active Ingredients:
Each Tablet Contains:
-500mg Paracetamol
-No gluten, lactose or sugar
-Hydroxybenzoates as preservative

Medical Health Retailer In Birkenhead - HealthPlus NZ

Buy premium health supplements, over the counter, personal health care, beauty, mum & babies products from Health Plus Store in Birkenhead Auckland or from online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can get cheaper prices through HealthPlus NZ.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :  

  • Ask a direct question related to this product on the Product questions tab
  • Email us: [email protected]
  • Call us : 09-4805020
  • Use the chat widget, on the bottom-Right of screen to chat with us if we are Online or simply leave a message to us.
See below more products on the same range or class that may help you, Stay Safe and Stay Well!

Birkenhead Health Plus, Your Health First!

Panadol 20 Tablets

Panadol 20 Tablets
-Effective on pain
-Gentle on stomachs
Use Panadol For:
1) Fast, effective temporary relief of pain and discomfort with:
-Headache
-Toothache
-Cold & Flu symptoms
-Migraine headache
-Muscular aches
-Arthritis/Osteoarthritis
-Backache
-Period Pain
2) Reduces fever
Suitable For:
-People with stomach Ulcers
-Breastfeeding mothers
Do Not Use Panadol:
-If you are allergic to paracetamol or hydroxybenzoates
-If using other medicines containing paracetamol
-for children below age 7, except on medical advice
-for more than 48 hours for children aged 7-17 except on medical advice
-for more than a few days at a time in adults except on medical advice
-If any of the seals on this packaging are broken
-If the package use-by-date below has expired
Check With Your Doctor Before Use If You:
-Have liver or kidney problems
-Are taking warfarin (a medicine used to thin the blood)
How To Use Panadol:
Age                     Tablets                       How Often
12-Adult             1-2                 every 4-6 hours with water as required (maximum 8 tablets in 24 hours)
7-12                 Half-1               every 4-6 hours with water as required (maximum 8 tablets in 24 hours)
Store below 30 degree Celsius
Stop Use And Tell Your Doctor If You:
-Have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.
Each Tablet Contains:
-500mg Paracetamol
-No gluten, lactose or sugar
-Hydroxybenzoates as preservative
Keep To The Recommended Dose:
-If an overdose is taken or suspected, ring the poisons information Centre NZ 0800 764 766 or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.

Write a review

Note: HTML is not translated!
    Bad           Good

Reviews

0

0 out of 5

Total 0 reviews

5 Star
0% (0)
4 Star
0% (0)
3 Star
0% (0)
2 Star
0% (0)
1 Star
0% (0)

Related Products

Clinicians ProFlam Throat Spray 20ml

0
NZ$22.99

Panadol Optizorb 12 Tablets

0
NZ$4.99

Thursday Plantation Peppermint Oil 25ml

0
NZ$19.99

Tags: panadol, panadol tablets, pain relief, fever